全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:A. E. Patkowski
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (2), pp.312-317Springer
摘要:We offer a more general Bailey pair than the pair obtained in [G. E. Andrews, Adv. Combin., Waterloo Workshop in Comput. Algebra (May 26–29, 2011) , Springer (2013), pp. 57–76] and [A. E. Patkowski, Discrete Math. , 310 , 961–965 (2010)] by two different methods.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×